# SDR 20000628SH005

- Difficulty date: June 13, 2000
- Submitted: June 28, 2000
- Operation: General aviation
- Aircraft: N951CC
- Make and model: Cessna 182Q
- Aircraft serial: 18266998
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1232105
- Condition: Bent
- Location: Horiz Stabilizer
- Part time: 13,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL/100 HOUR INSPECTION, THE SECOND RIB OUTBOARD OF CENTER ON THE RT SIDE OF THE HORIZONTAL STABILIZER WAS FOUND BENT THROUGH THE LIGHTENING HOLES.  POSSIBLE CAUSE OF THIS DAMAGE, IMPROPER GROUND HANDLING (SITTING ON STABILIZER TO TURN AIRCRAFT).  (X)
